Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

The Myth of the Aesthetic Predicate

Marcia P. Freedman
The Journal of Aesthetics and Art Criticism
Vol. 27, No. 1 (Autumn, 1968), pp. 49-55
Published by: Wiley on behalf of The American Society for Aesthetics
DOI: 10.2307/428528
Stable URL: http://www.jstor.org/stable/428528
Page Count: 7
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The Myth of the Aesthetic Predicate
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[49]
    [49]
  • Thumbnail: Page 
50
    50
  • Thumbnail: Page 
51
    51
  • Thumbnail: Page 
52
    52
  • Thumbnail: Page 
53
    53
  • Thumbnail: Page 
54
    54
  • Thumbnail: Page 
55
    55